Alert archive / Texas / Gale Warnings in 2020
Gale Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Feb 25, 2020, 2:23 AM CST. It took effect at Feb 25, 2020, 9:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2020, 2:23 AM CST (08:23 UTC)
- In effect from
- Feb 25, 2020, 9:00 PM CST
- Expired
- Feb 26, 2020, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
150 WHUS74 KBRO 250823 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 223 AM CST Tue Feb 25 2020 GMZ150-155-170-175-260000- /O.UPG.KBRO.GL.A.0002.200226T0600Z-200226T1800Z/ /O.NEW.KBRO.GL.W.0004.200226T0600Z-200226T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 223 AM CST Tue Feb 25 2020 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Coastal waters from Baffin Bay to the Rio Grande out 60 nm. * WHEN...From midnight tonight to noon CST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-260000- /O.NEW.KBRO.SC.Y.0014.200226T0600Z-200226T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 223 AM CST Tue Feb 25 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt expected. * WHERE...Laguna Madre from the Port of Brownsville to Baffin Bay TX. * WHEN...From midnight tonight to noon CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LF
5 follow-up statements
783 WHUS74 KBRO 250901 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 301 AM CST Tue Feb 25 2020 GMZ150-155-251700- /O.NEW.KBRO.MF.Y.0007.200225T0901Z-200225T1400Z/ /O.CON.KBRO.GL.W.0004.200226T0600Z-200226T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 301 AM CST Tue Feb 25 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 feet expected. For the Dense Fog Advisory, dense fog will reduce visibility less than one mile. * WHERE...Coastal waters from Port Mansfield to the Rio Grande out 20 nm and Coastal waters from Baffin Bay to Port Mansfield out 20 nm. * WHEN...For the Gale Warning, from midnight tonight to noon CST Wednesday. For the Dense Fog Advisory, until 8 AM CST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Low visibility this morning will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. If you must navigate this morning, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ170-175-251700- /O.CON.KBRO.GL.W.0004.200226T0600Z-200226T1800Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 301 AM CST Tue Feb 25 2020 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Coastal waters from Baffin Bay to the Rio Grande out 60 nm. * WHEN...From midnight tonight to noon CST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-251700- /O.NEW.KBRO.MF.Y.0007.200225T0901Z-200225T1400Z/ /O.CON.KBRO.SC.Y.0014.200226T0600Z-200226T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 301 AM CST Tue Feb 25 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility less than one mile. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 40 kt expected. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...For the Dense Fog Advisory, until 8 AM CST this morning. For the Small Craft Advisory, from midnight tonight to noon CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate this morning, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ Hallman
700 WHUS74 KBRO 251416 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 816 AM CST Tue Feb 25 2020 GMZ150-155-252230- /O.EXP.KBRO.MF.Y.0007.000000T0000Z-200225T1400Z/ /O.NEW.KBRO.MF.Y.0008.200225T1416Z-200225T1700Z/ /O.CON.KBRO.GL.W.0004.200226T0600Z-200226T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 816 AM CST Tue Feb 25 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 feet expected. For the Dense Fog Advisory, dense fog will reduce visibility to one quarter mile or less. * WHERE...Coastal waters from Port Mansfield to the Rio Grande out 20 nm and Coastal waters from Baffin Bay to Port Mansfield out 20 nm. * WHEN...For the Gale Warning, from midnight tonight to noon CST Wednesday. For the Dense Fog Advisory, until 11 AM CST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ130-132-135-252230- /O.EXP.KBRO.MF.Y.0007.000000T0000Z-200225T1400Z/ /O.NEW.KBRO.MF.Y.0008.200225T1416Z-200225T1700Z/ /O.CON.KBRO.SC.Y.0014.200226T0600Z-200226T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 816 AM CST Tue Feb 25 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one quarter mile or less. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 40 kt expected. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...For the Dense Fog Advisory, until 11 AM CST this morning. For the Small Craft Advisory, from midnight tonight to noon CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ170-175-252230- /O.CON.KBRO.GL.W.0004.200226T0600Z-200226T1800Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 816 AM CST Tue Feb 25 2020 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Coastal waters from Baffin Bay to the Rio Grande out 60 nm. * WHEN...From midnight tonight to noon CST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
790 WHUS74 KBRO 252147 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Brownsville TX 347 PM CST Tue Feb 25 2020 GMZ130-132-135-261100- /O.EXB.KBRO.GL.W.0004.200226T0300Z-200226T1800Z/ /O.UPG.KBRO.SC.Y.0014.200226T0600Z-200226T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 347 PM CST Tue Feb 25 2020 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... * WHAT...North winds 20 to 30 knots with gusts up to 35 knots. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...From 9 PM this evening to noon CST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Rough bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ150-155-170-175-261100- /O.EXT.KBRO.GL.W.0004.200226T0300Z-200226T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 347 PM CST Tue Feb 25 2020 ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... * WHAT...North winds 20 to 30 knots with gusts up to 35 knots. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...From 9 PM this evening to noon CST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Seas 8 to 10 feet nearshore and 9 to 11 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
077 WHUS74 KBRO 261130 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 530 AM CST Wed Feb 26 2020 GMZ130-132-135-150-155-170-175-261800- /O.CON.KBRO.GL.W.0004.000000T0000Z-200226T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 530 AM CST Wed Feb 26 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds 25 to 35 knots with gusts up to 40 knots. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...Through Noon today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Rough bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
095 WHUS74 KBRO 261753 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1153 AM CST Wed Feb 26 2020 GMZ130-132-135-150-155-170-175-261900- /O.EXP.KBRO.GL.W.0004.000000T0000Z-200226T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1153 AM CST Wed Feb 26 2020 ...GALE WARNING WILL EXPIRE AT NOON CST TODAY... Gale force gusts have ended over the Laguna and continue to diminish offshore. Less frequent wind gusts to gale force are expected offshore through 3 pm with further diminishing of winds after sunset. Northwest to north winds 20-25 knots gust to 30 knots can be expected the remainder of the afternoon. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Feb 24, 10:45 PM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Feb 24, 10:45 PM CST, 3 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1045 PM CST Mon Feb 24 2020
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...A weak cold front has now cleared all of the
aerodromes, leaving behind light winds and high cloudiness for
the remainder of the overnight hours. Tomorrow, a light onshore
flow will develop and prevail before winds become variable due
to the approach of another cold front. Once the front passes the
aerodromes, breezy northerly winds and MVFR cloudiness will occur.
&&
.PREV DISCUSSION... /issued 509 PM CST Mon Feb 24 2020/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...A weak cold front is moving through the region at
this time, and should clear the BRO aerodrome within the next
couple of hours. Breezy winds with the frontal passage will
diminish overnight and return to an onshore flow tomorrow. VFR
cloud decks should be the norm through the next 24 hours.
PREV DISCUSSION... /issued 252 PM CST Mon Feb 24 2020/
SHORT TERM (Now Through Tuesday night): A dry weak cold front is
progressing its way across Deep South Texas this afternoon. Wind
directions turn out of the north- northwest behind this front with
drier air filtering in behind the boundary. Wind speeds have also
briefly uptick immediately behind the front across the western
counties. The combination of the moderate wind speeds and the
falling relative humidity values behind the front, an elevated
danger for the spread of any fires developed for the afternoon
across Jim Hogg, Starr and Zapata Counties. A very warm day
otherwise occurred across Deep South Texas with highs into the
middle to upper 80s for most under variable cloudiness.
A slightly cooler and more comfortable night will be in store
tonight as the overnight lows fall into the mid 50s to low 60s.
Anticipate passing high clouds overnight while some low stratus
could develop late across the lower to mid-valley. Not expecting
much fog tonight but I could not completely rule out a few shallow
patches in the lower valley around sunrise. Temperatures across the
region on Tuesday will warm back up into the mid 80s for most while
the surface winds become light in advance of a secondary cold front.
This secondary cold front will enter the northwestern half of Deep
South Texas late in the afternoon on Tuesday and will move across
the valley through the first half of Tuesday night. Expect for
breezy north winds with gusts up to 25 to 30 mph to be associated
with this front. The front will primarily remain dry but a stray
shower or two cannot be completely ruled out on Tuesday night.
This front will bring very dry air in the wake of its passage as
skies clear from west to east into Wednesday morning. With the
much drier air in place, temperatures will also drop into the
upper 40s to low 50s by Wednesday morning.
LONG TERM (Wednesday through Monday):An amplified Mid-Upper level
flow will be in place over the CONUS at the start of the Long-
term. A deep trough in the east and a strong ridge in the West
will be slow in moving east into the weekend maintaining fair and
dry conditions over South Texas. Next upstream storm system dives
into the Desert Southwest by next Monday with the next possible
cold front and chance of rain for our CWA next Tuesday which is
beyond this Long-term period. As has been the case the last
several days global models remain in excellent agreement and
consistency with the current and future 500mb pattern maintaining
a high confidence forecast.
Most impactful weather continues on Wednesday into Thursday morning
when the peak cold and dry airmass overspreads the region. A Fire
weather watch has been posted Wednesday for the entire CWA with
expected relative humidities lowering into the 15-30 percent range
and 20 foot winds, the limiting factor, indicated to be 15-20 mph.
With 850-925mb winds of 25-35 knots gusty conditions can be
expected. 1030mb Surface high pressure builds over the region
Wednesday night with clear skies, very dry air and light to calm
winds patchy frost with a possible short duration light freeze is
possible for the ranchlands and rural upper to mid RGV Thursday
morning. Latest model guidance is a few degrees colder with the
GFS the warmest so confidence for a freeze warning is improving.
The slow moving mid-upper level pattern keeps South Texas under
a cool dry northwest flow aloft through Saturday . General
weather pattern trends dry with sunny cool to mild days and clear
and chilly nights. Another cold morning is expected Friday
morning (upper 30s to mid 40s) with models suggesting the surface
ridge remaining overhead or nearby. Mid-level flow veers west to
southwest and the region warms up and humidity increases Sunday
into Monday with the upstream 500mb trough moving into the Desert
SW.
MARINE:(Now through Tuesday night): Light winds will gradually
shift to the north-northeast through this evening as a weak cold
front moves through the coastal waters. These light northerly winds
continue through tonight with low to moderate seas. The winds become
easterly and even lighter on Tuesday in advance of the arrival of a
second and stronger cold front that will arrive Tuesday night. Do
expect for adverse marine conditions behind this front with
frequent gale force wind gusts across the coastal gulf waters. A
Gale Watch currently is in effect for late Tuesday night and into
Wednesday.
Wednesday through Saturday...Adverse marine conditions are
expected Wednesday for all coastal waters with improving
conditions for the Laguna Madre Wednesday evening. Strong
northerly flow well underway Wednesday with Small Craft advisories
likely for all coastal waters. Any remaining gale force gust look
to taper off Wednesday afternoon as high pressure builds into the
South Central Texas. Offshore flow persists but gradually weakens
Wed night through Thursday with surface ridge remaining inland.
With the surface ridge overspreading the Western Gulf Friday and
Saturday very favorable marine conditions are forecast with light
winds and low seas expected.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Wednesday morning through Wednesday
afternoon for TXZ248>257-351-353.
GM...Gale Watch from late Tuesday night through Wednesday morning for
GMZ150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGVHazardous weather outlook, Feb 24, 3:54 PM CST, 10 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 354 PM CST Mon Feb 24 2020 TXZ248>257-351-353-252200- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 354 PM CST Mon Feb 24 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...This Afternoon and Tonight There is a Moderate Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Fire Weather Watch is in effect for all of Deep South Texas. An elevated risk of rip currents is possible at the local beaches Wednesday through Thursday and again on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-252200- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 354 PM CST Mon Feb 24 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Gale Watch is in effect for the Gulf waters Tuesday night and Wednesday for frequent gusts to gale force. Small Craft Advisories are likely along the lower Texas coast Tuesday night through Wednesday night and again on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Feb 25, 1:05 AM CST, 1 hour 18 minutes before
Special Weather Statement National Weather Service Brownsville TX 105 AM CST Tue Feb 25 2020 TXZ251-254>257-351-251300- Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy- Coastal Cameron-Coastal Kenedy- Including the cities of Sarita, Raymondville, Brownsville, Harlingen, Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, and Laguna Vista 105 AM CST Tue Feb 25 2020 ...AREAS OF FOG FORMING ALONG THE LOWER TEXAS COASTLINE... AT 1 am, Areas of fog, some locally dense, are developing across the lower Texas Coastline. Visibilities have dropped into the 1 to 3 mile range across the eastern portions of Cameron County, with locally denser fog reducing visibilities to a quarter of a mile at times mainly in the Bayview area. After sunrise, the fog will gradually start to lift with conditions steadily improving. Late night and early morning motorists are urged to drive with caution as visibilities may change rapidly over short distances. Use low beam headlights and leave extra distance between your vehicle and others on the road when encountering significant reductions in visibility. Allow extra time to travel to destinations. Speece
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 2:23 AM CST | Small Craft Advisory | BRO | 13 hr | |
| Feb 25, 3:00 AM CST | Dense Fog Advisory | BRO | Cameron, Willacy | 5 hr |
| Feb 25, 3:01 AM CST | Marine Dense Fog Advisory | BRO | 5 hr | |
| Feb 25, 8:10 AM CST | Dense Fog Advisory | BRO | 3 hr | |
| Feb 25, 8:16 AM CST | Marine Dense Fog Advisory | BRO | 3 hr | |
| Feb 25, 3:18 PM CST | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.